# SDR SWIA200717765

- Difficulty date: January 28, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 11,100 hours, 7,866 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE INTERIOR PANE OF THE CAPTAIN'S SIDE WINDOW CRACKED WHILE DESCENDING INTO DFW.  REPLACED LEFT SIDE WINDOW IAW RII 56-220-1000, S/N OFF: 01131H7735.
